MathSciNet Relay Station
MathSciNet bibliographic data
MR599627 32A25 (32F20 35N15)
Charpentier, Philippe Formules explicites pour les solutions minimales de l'équation $\bar \partial u=f$ dans la boule et dans le polydisque de ${\bf C}\sp{n}$. (French) Ann. Inst. Fourier (Grenoble) 30 (1980), no. 4, 121–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement